U.S. doctors online nowAsk doctors free
WY
A 20-year-old female asked:

Im a vegetarian and everytime i drink protein shakes, eat peanut butter or fruit i get shaky and light headed. what causes that?

1 doctor answer2 doctors weighed in
Dr. Randy Baker
Holistic Medicine 40 years experience
Blood sugar/allergy: This is unusual. If these symptoms occur a couple hours after eating fruit it could be due to hypoglycemia (low blood sugar) but that would be unlikely after protein/fats.You may be allergic/sensitive to these foods (or at least one of the ingredients in the shake).If you are allergic to these foods it may be related to imbalances of intestinal flora. I advise seeing a holistic doctor.See comment:.
Dr. Randy Baker
Dr. Randy Baker commented
Holistic Medicine 40 years experience
Provided original answer
Holistic doctors are more likely to help you with these issues. You can find one at This post overestimates the benefits and ignores the hazards of this promising yet quite unproven treatment. See http://wafflesatnoon.com/2012/09/22/is-graviola-a-cure-for-cancer/ and http://www.drweil.com/drw/u/QAA400299/graviola-a-worthwhile-botanical-against-cancer
Jan 14, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.